Please use this identifier to cite or link to this item:
Title: Analysis of fractal groups of the type d-(m, r)-Cantor within the framework of Kaniadakis statistics
Authors: Anselmo, Dory Hélio Aires de Lima
Souza, N. T. C. M.
Mello, V. D.
Silva Junior, Raimundo
Keywords: Generalized entropy;Cantor set;Non-additive statistics
Issue Date: 2-May-2014
Publisher: Elsevier
Citation: SOUZA, N.T.C.M.; ANSELMO, D.H.A.L.; MELLO, V.D.; SILVA, R.. Analysis of fractal groups of the type within the framework of Kaniadakis statistics. Physics Letters A, [s.l.], v. 378, n. 24-25, p. 1691-1694, maio 2014. Elsevier. Disponível em: Acesso em: 03 jun 2020.
Portuguese Abstract: We have used Kaniadakis statistics in the analysis of fractal structures of the type d-(m,r)-Cantor. The κ-entropy associated with these structures shows linearity with respect to the dimension L of the system and power-law type behavior with respect to the block size s used in the scanning of a determined sequence. The fractal dimension d f is related to the entropic parameter κ through an inverse-type law
ISSN: 0375-9601
Appears in Collections:CCET - DFTE - Artigos publicados em periódicos

Files in This Item:
File Description SizeFormat 
AnalysisOfFractalGroups_Anselmo_2015.pdf280,77 kBAdobe PDFThumbnail

This item is licensed under a Creative Commons License Creative Commons